# SDR DALA2015071404576

- Difficulty date: July 10, 2015
- Submitted: July 23, 2015
- Operation: Air carrier
- Aircraft: N1613B
- Make and model: Boeing 767332
- Aircraft serial: 32776
- Aircraft time: 61,518 hours, 7,925 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AND AFT EXIT SIGN AT L2 ARE INOPERATIVE.  MAINTENANCE REPLACED FUSE 4 IN CHARGER M739.  SYSTEM OPERATION IS NORMAL.
